# SDR 29GA2015021700001

- Difficulty date: February 17, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 32,558 hours, 36,717 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WILL NOT SHOW UP AND LOCKED.   SERVICED ALL 3 GEARS PERFORMED GEAR SWING, OPS CHECK GOOD.
